Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 20, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Sep 28, 2007, 3:08 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Sep 29, 2007, 8:00 AM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2007, 3:08 PM MST (22:08 UTC)
- In effect from
- Sep 29, 2007, 8:00 AM MST
- Expired
- Sep 29, 2007, 8:06 PM MST
- In force
- 12 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1940 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 282208 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 308 PM MST FRI SEP 28 2007 ...WIND ADVISORY SATURDAY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA... .A COLD FRONT MOVING THROUGH NEVADA THIS AFTERNOON WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO THE REGION THROUGH MUCH OF THE DAY ON SATURDAY. THE STRONGEST WINDS WILL BE LOCATED JUST NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM FLAGSTAFF TO THE NEW MEXICO BORDER SATURDAY...AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS. AZZ004>007-015>017-290615- /O.NEW.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- WHITE MOUNTAINS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP 308 PM MST FRI SEP 28 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY AFTER SUNRISE WITH SPEEDS OF 20 TO 30 MPH...AND GUSTS AS HIGH AS 45 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE MORNING HOURS EAST OF THE SAN FRANCISCO PEAKS (DONEY PARK). A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>014-039-040-290615- /O.NEW.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI 308 PM MST FRI SEP 28 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY AFTER SUNRISE WITH SPEEDS OF 25 TO 35 MPH...AND GUSTS AS HIGH AS 50 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH ARE POSSIBLE BY THE AFTERNOON. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
6 follow-up statements
000 WWUS75 KFGZ 290616 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1116 PM MST FRI SEP 28 2007 ...WIND ADVISORY SATURDAY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA... .A COLD FRONT MOVING THROUGH NEVADA TONIGHT WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO THE REGION THROUGH MUCH OF THE DAY ON SATURDAY. THE STRONGEST WINDS WILL BE LOCATED JUST NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM FLAGSTAFF TO THE NEW MEXICO BORDER SATURDAY...AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS. AZZ004>007-015>017-291430- /O.CON.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- WHITE MOUNTAINS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP 1116 PM MST FRI SEP 28 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY AFTER SUNRISE WITH SPEEDS OF 20 TO 30 MPH...AND GUSTS AS HIGH AS 45 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE IN THE MORNING HOURS EAST OF THE SAN FRANCISCO PEAKS (DONEY PARK). A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>014-039-040-291430- /O.CON.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI 1116 PM MST FRI SEP 28 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST SATURDAY. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY AFTER SUNRISE WITH SPEEDS OF 25 TO 35 MPH...AND GUSTS AS HIGH AS 50 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH ARE POSSIBLE BY THE AFTERNOON. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 291303 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 603 AM MST SAT SEP 29 2007 ...WIND ADVISORY SATURDAY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA... .A COLD FRONT MOVING THROUGH NEVADA WILL BRING STRONG AND GUSTY SOUTHWEST WINDS TO THE REGION THROUGH MUCH OF THE DAY. THE STRONGEST WINDS WILL BE LOCATED JUST NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM FLAGSTAFF TO THE NEW MEXICO BORDER ...AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS TODAY. AZZ004>007-015>017-292115- /O.CON.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- WHITE MOUNTAINS- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK... FOREST LAKES...SHOW LOW...GREER...PINETOP 603 AM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY THIS MORNING...WITH SPEEDS OF 20 TO 30 MPH...AND GUSTS AS HIGH AS 45 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE DURING THE EARLY MORNING HOURS EAST OF THE SAN FRANCISCO PEAKS IN THE DONEY PARK AREA. WINDS WILL BEGIN TO DECREASE BY AROUND SUNSET WITH SOUTHWEST WINDS OF 15 TO 25 MPH AND GUSTS NEAR 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>014-039-040-292115- /O.CON.KFGZ.WI.Y.0020.070929T1500Z-070930T0100Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...NAVAJO N.M....DILKON...KYKOTSMOVI 603 AM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS TO INCREASE RAPIDLY THIS MORNING...WITH SPEEDS OF 25 TO 35 MPH...AND GUSTS AS HIGH AS 50 MPH. LOCALIZED WIND GUSTS AS HIGH AS 55 MPH ARE POSSIBLE DURING THE AFTERNOON. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. WINDS WILL BEGIN TO DECREASE JUST AFTER SUNSET WITH SOUTHWEST WINDS OF 15 TO 25 MPH AND GUSTS NEAR 35 MPH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 292114 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 214 PM MST SAT SEP 29 2007 ...WIND ADVISORY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA CONTINUES... .A COLD FRONT MOVING THROUGH SOUTHERN UTAH WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHWEST WINDS TO THE REGION THIS AFTERNOON AND EVENING. WINDS WILL GRADUALLY DIMINISH THIS EVENING...CONTINUING THE LATEST NEAR THE NEW MEXICO BORDER. THE STRONGEST WINDS WILL BE LOCATED JUST NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM FLAGSTAFF TO THE NEW MEXICO BORDER ... AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS TODAY. AZZ011-013-014-017-040-300400- /O.EXT.KFGZ.WI.Y.0020.000000T0000Z-070930T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 214 PM MST SAT SEP 29 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM MST THIS EVENING. EXPECT STRONG SOUTHWEST WINDS TO CONTINUE THIS AFTERNOON AND EVENING...WITH SUSTAINED WIND SPEEDS OF 20 TO 35 MPH AND GUSTS UP TO 50 MPH. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. WINDS WILL BEGIN TO DECREASE JUST AFTER SUNSET WITH GUSTS EXPECTED TO DECREASE BELOW 40 MPH BY 9 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-012-015-016-039-300100- /O.CON.KFGZ.WI.Y.0020.000000T0000Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 214 PM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT STRONG SOUTHWEST WINDS TO CONTINUE THIS AFTERNOON AND EARLY THIS EVENING WITH SPEEDS OF 20 TO 30 MPH AND GUSTS AS HIGH AS 45 MPH. WINDS WILL BEGIN TO DECREASE BY AROUND SUNSET WITH GUSTS EXPECTED TO DECREASE BELOW 40 MPH BY 6 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 292239 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 339 PM MST SAT SEP 29 2007 ...WIND ADVISORY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA CONTINUES... .A COLD FRONT MOVING THROUGH SOUTHERN UTAH WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHWEST WINDS TO THE REGION THIS AFTERNOON AND EVENING. WINDS WILL GRADUALLY DIMINISH THIS EVENING...CONTINUING THE LATEST NEAR THE NEW MEXICO BORDER. THE STRONGEST WINDS WILL BE LOCATED JUST NORTH OF THE MOGOLLON RIM TO THE FOUR CORNERS. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM FLAGSTAFF TO THE NEW MEXICO BORDER ... AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS TODAY. SOME PEAK WIND GUSTS OBSERVED SO FAR TODAY INCLUDE... FLAGSTAFF 56 MPH. WINSLOW 54 MPH. WINDOW ROCK 52 MPH. GRAND CANYON 48 MPH. SAINT JOHNS 46 MPH. SHOW LOW 45 MPH. AZZ011-013-014-017-040-300400- /O.CON.KFGZ.WI.Y.0020.000000T0000Z-070930T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 339 PM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. EXPECT STRONG SOUTHWEST WINDS TO CONTINUE THIS AFTERNOON AND EVENING...WITH SUSTAINED WIND SPEEDS OF 20 TO 35 MPH AND GUSTS UP TO 50 MPH. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. WINDS WILL BEGIN TO DECREASE JUST AFTER SUNSET WITH GUSTS EXPECTED TO DECREASE BELOW 40 MPH BY 9 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ004>007-009-010-012-015-016-039-300100- /O.CON.KFGZ.WI.Y.0020.000000T0000Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 339 PM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT STRONG SOUTHWEST WINDS TO CONTINUE THIS AFTERNOON AND EARLY THIS EVENING WITH SPEEDS OF 20 TO 30 MPH AND GUSTS AS HIGH AS 45 MPH. WINDS WILL BEGIN TO DECREASE BY AROUND SUNSET WITH GUSTS EXPECTED TO DECREASE BELOW 40 MPH BY 6 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 300101 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 601 PM MST SAT SEP 29 2007 ...WIND ADVISORY FOR MUCH OF NORTHERN AND CENTRAL ARIZONA CONTINUES... .A COLD FRONT MOVING THROUGH SOUTHERN UTAH WILL CONTINUE TO BRING STRONG AND GUSTY SOUTHWEST WINDS TO PORTIONS OF EASTERN ARIZONA THIS EVENING. WINDS HAVE DIMINISHED THIS EVENING ACROSS NORTH CENTRAL ARIZONA WITH STRONGER WINDS CONTINUING ACROSS THE EASTERN PORTIONS OF THE LITTLE COLORADO RIVER VALLEY AND NEAR THE NEW MEXICO BORDER. AREAS OF BLOWING DUST AND SAND WILL BE POSSIBLE IN THE LITTLE COLORADO RIVER VALLEY...AND OTHER EXPOSED LOCATIONS. TRAVELERS ALONG I-40 FROM AROUND WINSLOW TO THE NEW MEXICO BORDER ... AS WELL AS OTHER EAST-WEST ROADWAYS...SHOULD BE AWARE OF THE POTENTIAL FOR DANGEROUS CROSS-WINDS TODAY. SOME PEAK WIND GUSTS OBSERVED SO FAR TODAY INCLUDE... FLAGSTAFF 56 MPH...WINSLOW 54 MPH...WINDOW ROCK 52 MPH...GRAND CANYON 48 MPH...SAINT JOHNS 46 MPH... AND SHOW LOW 45 MPH. AZZ004>007-009-010-012-015-016-039-300215- /O.EXP.KFGZ.WI.Y.0020.000000T0000Z-070930T0100Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-BLACK MESA AREA- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WUPATKI N.M....TUBA CITY...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...NAVAJO N.M. 601 PM MST SAT SEP 29 2007 ...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS AFTERNOON. WINDS HAVE DIMINISHED OVER PORTIONS OF NORTH CENTRAL ARIZONA THIS EVENING AND THE WIND ADVISORY WILL EXPIRE AT 600 PM MST. $$ AZZ011-013-014-017-040-300400- /O.CON.KFGZ.WI.Y.0020.000000T0000Z-070930T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 601 PM MST SAT SEP 29 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. EXPECT STRONG SOUTHWEST WINDS TO CONTINUE THIS EVENING...WITH SUSTAINED WIND SPEEDS OF 20 TO 35 MPH AND GUSTS UP TO 50 MPH. THESE WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST AND SAND. WINDS WILL BEGIN TO DECREASE JUST AFTER SUNSET WITH GUSTS EXPECTED TO DECREASE BELOW 40 MPH BY 9 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 300306 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 806 PM MST SAT SEP 29 2007 ...WIND ADVISORY HAS ENDED ACROSS NORTHERN ARIZONA... ..A COLD FRONT MOVING ACROSS THE SOUTHWESTERN UNITED STATES HAS MOVED EAST OF ARIZONA AND THE WINDS HAVE DECREASED ACROSS THE AREA THIS EVENING. SOME PEAK WIND GUSTS OBSERVED TODAY INCLUDE: FLAGSTAFF 56 MPH...WINSLOW 54 MPH...WINDOW ROCK 52 MPH...GRAND CANYON 48 MPH...SAINT JOHNS 49 MPH...AND SHOW LOW 45 MPH. AZZ011-013-014-017-040-300415- /O.CAN.KFGZ.WI.Y.0020.000000T0000Z-070930T0400Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... GREER...PINETOP...DILKON...KYKOTSMOVI 806 PM MST SAT SEP 29 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELED THE WIND ADVISORY. THE WINDS ACROSS THE ADVISORY HAVE DECREASED THIS EVENING AND THE ADVISORY HAS BEEN CANCELED. LOCAL GUSTS TO 25 MPH CAN BE EXPECTED ACROSS EAST CENTRAL ARIZONA UNTIL MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Sep 28, 2:45 PM MST, 23 minutes earlier.
Area forecast discussion, Sep 28, 2:45 PM MST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST FRI SEP 28 2007 .SYNOPSIS...EXPECT WINDY AND COOLER CONDITIONS THROUGH SATURDAY AS A STORM SYSTEM MOVES THROUGH THE GREAT BASIN. THIS SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS TO THE MUCH OF THE REGION...WITH A BETTER CHANCE OF SHOWERS AND EVEN A FEW THUNDERSTORMS ALONG THE EASTERN BORDER. EXPECT DRY AND WARMER CONDITIONS SUNDAY WITH MUCH LESS WIND. THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL RETURN AGAIN MONDAY...WITH FAIR AND SEASONABLE CONDITIONS TUESDAY THROUGH FRIDAY OF NEXT WEEK. && .DISCUSSION...A PACIFIC JET CONTINUES TO STREAM SIGNIFICANT MID AND HIGH LEVEL MOISTURE ACROSS THE STATE THIS AFTERNOON. INCREASING BOUNDARY LAYER MOISTURE TO OUR SOUTH WILL BE ACTED ON BY WEAK TO MODERATE DIV-Q THROUGH THE NIGHT. THIS...COMBINED WITH 35-45KT UPSLOPE FLOW AND CONTINUED TOP-DOWN SATURATION WILL EVENTUALLY ALLOW THE 700MB LAYER TO SATURATE THIS EVENING AND OVERNIGHT. THIS COULD BRING SOME SHOWERS TO THE REGION...BUT THE AIRMASS IS RELATIVELY STABLE...SO THUNDERSTORMS ARE NOT ANTICIPATED. LATER TONIGHT AND SATURDAY...A STRONGER AND COLDER S/WV WILL MOVE INTO UTAH. THIS WILL BRING A FRONTAL PASSAGE TO ARIZONA...WHICH WILL BE A FOCUSING MECHANISM FOR MORE SHOWERS THROUGH SATURDAY AFTERNOON...ESPECIALLY OUT EAST. THERE WILL ALSO BE STRONG SOUTHWEST WINDS ASSOCIATED WITH THIS FRONT...AND A WIND ADVISORY WILL BE ISSUED FOR SATURDAY. WINDS WILL EVEN STAY MIXED TONIGHT AHEAD OF THE FRONT...WHICH WILL KEEP OVERNIGHT LOWS MILD COMPARED TO THE LAST FEW DAYS. BEHIND THE FRONT...EXPECT MUCH LESS WIND SUNDAY...WITH WARMING TEMPERATURES. A RAPIDLY AMPLIFYING RIDGE TO OUR SOUTHEAST WILL ALLOW MOISTURE TO RETURN INTO ARIZONA AGAIN ON MONDAY. YET ANOTHER COLD FRONT IN THE GREAT BASIN WILL PULL THE MOISTURE NORTHWARD AND MORE SHOWERS ARE EXPECTED...ALONG WITH GUSTY SOUTHWEST WINDS. CONDITIONS WILL IMPROVE FOR THE REMAINDER OF THE WEEK AFTER MONDAY. PETERSON. && .AVIATION...FOR THE 00Z PACKAGE...EXPECT SOUTHWEST WINDS AT 15-25G35KT THROUGH 02Z BEFORE DECREASING. THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS INTO SATURDAY. THESE CHANCES FOR PRECIP AT AREA TAF SITES WILL BE LESS THAN 20 PERCENT OR LESS THRU 00Z SUN. ON SAT...STRONG SOUTHWEST FLOW WILL PRODUCE SFC WINDS AT 15-30KT WITH GUSTS FROM 35-45KT. STRONGEST WINDS EAST OF A LINE FROM PAGE TO PAYSON DURING THE AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. NOTICE TO USERS...THE NWS WILL CEASE PRODUCTION OF THE TWEB AT 0000 UTC 30 SEPTEMBER 2007. && .FGZ WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 8 AM MST UNTIL 6 PM MST SATURDAY FOR AZ PUBLIC ZONES 004/005/006/007/009/010/011/012/013/014/015/016/017/039/040. &&
Hazardous weather outlook, Sep 28, 4:30 AM MST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 430 AM MST FRI SEP 28 2007 AZZ004>018-037>040-290700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 430 AM MST FRI SEP 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A PACIFIC STORM SYSTEM WILL APPROACH THE STATE THIS AFTERNOON CAUSING INCREASING SOUTHWEST WINDS...WITH GUSTS OF 30 TO 40 MPH OVER AREAS ALONG AND NORTH OF THE MOGOLLON RIM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EVEN STRONGER WINDS ARE EXPECTED SATURDAY AS THE MAIN STORM SYSTEM AND ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. SOUTHWEST WINDS OF 20 TO 30 MPH...WITH GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE...AND A WIND ADVISORY MAY BE NEEDED FOR SOME AREAS. THE STRONGEST WINDS ARE EXPECTED NORTH OF THE MOGOLLON RIM. JJ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.